RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 4  


Ordinary Differential Equations
Absorbing sets of systems of hydrodynamic type
E. V. Galaktionov, A. S. Silbergleit
555
The domain of existence of the solution of a boundary value problem for the Emden–Fowler equation
G. P. Grizan
563
On the manifold of controllable processes in a nonlinear Lagrange problem
A. Kosha
566
Pseudostability and first prolongations
B. S. Kalitin
571
Necessary and sufficient conditions for equiconvergence with trigonometric series of spectral expansions in a system of eigen- and associated functions of the Schrödinger operator
V. M. Kurbanov
574
A criterion for the discreteness of the spectrum of the general Sturm–Liouville operator, and embedding theorems connected with it
R. Oinarov, M. Otelbaev
584
Conditions for the continuity of the highest exponent of a linear extension of a dynamical system
M. I. Rakhimberdiev
591
Synthesis of a decomposing control in nonlinear dynamical systems
V. I. Sokolov
600
Investigation of the stability of linear systems of neutral type by the method of Lyapunov functions
D. Ya. Khusainov, E. A. Yun'kova
613

Partial Differential Equations
On an inverse problem of the theory of the propagation of electromagnetic waves
A. A. Goncharenko, V. F. Kravchenko, V. I. Ponomarev
622
On boundary value problems for a mixed equation of hyperbolic-parabolic type
V. A. Eleev
627
Exact solutions of a problem of crystallization of filterable solutions
G. G. Yelenin, V. V. Krylov, N. V. Sosnin
635
On the mixed problem $M$ when the domain of parabolicity is two-dimensional
M. M. Zainulabidov
644
A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I
L. I. Kamynin
650
Fundamental solutions of differential equations of a certain class in anisotropic spaces of generalized functions
A. P. Chernyaev
661
Embedding theorems and their applications to degenerate equations
V. B. Shakhmurov
672

Short Communications
Limit cycles of a system of differential equations
N. N. Dedok
683
On the problem of the existence of an invisible scatterer in diffraction theory
Yu. A. Eremin
684
On structurally stable polynomial diffeomorphisms of the unit circle
E. K. Ershov
687
On a boundary value problem for ordinary differential equations
Yu. A. Klokov
690
On an equation of attainable sets of differential inclusions
V. A. Komarov
692
On orbital stability of trajectories of autonomous systems
G. A. Leonov
694
On the stability of bifurcating solutions
B. V. Loginov, L. R. Kim-Tyan
695
A mixed boundary value problem of heat conduction for a rotating cylinder of finite length
R. S. Minasyan
698
On a boundary value problem on a graph
O. M. Penkin, Yu. V. Pokornyi
701
Basis properties of eigenfunctions of a boundary value problem in the case of a multiple root of the characteristic polynomial
A. S. Pechentsov
703
On the number of eigenvalues of the Sturm–Liouville problem on the semiaxis with a potential that is linear with respect to the parameter
V. N. Pivovarchik
705
A boundary value problem for a singularly perturbed nonlinear parabolic equation
M. M. Sabzaliev
708
On the problem of the determination of the right-hand side of the heat equation
G. P. Smirnov, M. A. Fatykhov
711
On a generalization of the Neumann problem
V. B. Sokolovskii
714
On the solvability of a mixed problem for an inhomogeneous hyperbolic equation
V. A. Chernyatin
717
Nonsmooth Lyapunov functions
M. K. Yakovlev
720
A nonlocal problem for a system of equations of Helmholtz type
T. V. Chekmarev
724
On the tree points controllability of the linear complete integrable Pfaff systems
O. V. Khramtsov
726
Isolation of meromorphic solutions of the Euler system in some special cases
A. I. Yablonskii, S. A. Myzgaeva
728
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019